User menu

Hagemann's theorem for regular categories

Bibliographic reference Janelidze, Zurab ; Rodelo, Diana ; Van der Linden, Tim. Hagemann's theorem for regular categories. In: Journal of Homotopy and Related Structures, Vol. 9, no. 1, p. 55-66 (3/2014)
Permanent URL http://hdl.handle.net/2078.1/129260
  1. Barr, M., Grillet, P.A., van Osdol, D.H.: Exact categories and categories of sheaves. In: Lecture Notes in Mathematics, vol. 236. Springer, New York (1971)
  2. Bourn, D., Janelidze, Z.: Approximate Mal’tsev operations. Theory Appl. Categ. 21(8), 152–171 (2008)
  3. Carboni A., Kelly G. M., Pedicchio M. C., Some remarks on Maltsev and Goursat categories, 10.1007/bf00872942
  4. Carboni A., Lambek J., Pedicchio M.C., Diagram chasing in Mal'cev categories, 10.1016/0022-4049(91)90022-t
  5. Carboni, A., Pedicchio, M.C., Pirovano, N.: Internal graphs and internal groupoids in Mal’cev categories. In: Category Theory 1991, CMS conference proceedings, vol. 13, pp. 97–109. American Mathematical Society (Providence) for the Canadian Mathematical Society, Ottawa (1992)
  6. Fay Temple H., On categorical conditions for congruences to commute, 10.1007/bf02485386
  7. Hagemann J., Mitschke A., Onn-permutable congruences, 10.1007/bf02945100
  8. Janelidze Zurab, Closedness properties of internal relations V: Linear Mal’tsev conditions, 10.1007/s00012-008-2044-6
  9. Mal’tsev, A.I.: On the general theory of algebraic systems. Mat. Sbornik N.S. 35(6), 3–20 (1954)
  10. Martins-Ferreira, N., Van der Linden, T.: Categories vs. groupoids via generalised Mal’tsev properties (2012, preprint, arXiv:1206.2745v1)
  11. Rodelo Diana, Van der Linden Tim, Approximate Hagemann–Mitschke Co-operations, 10.1007/s10485-013-9359-y
  12. Smith, J.D.H.: Mal’cev varieties. In: Lecture Notes in Mathematics, vol. 554. Springer, New York (1976)
  13. Werner H., A Mal’cev condition for admissible relations, 10.1007/bf02945126